American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Martin Engman and Gerardo A. Santana. Spectral geometry of cosmological and event horizons for Kerr-Newman-de Sitter metrics. Proc. Amer. Math. Soc. 141 (2013) 3305-3311.
Abstract, references, and article information
View Article: PDF

[2] ZhenYang Li, YuGuang Shi and Peng Wu. Asymptotically hyperbolic metrics on a unit ball admitting multiple horizons. Proc. Amer. Math. Soc. 136 (2008) 4003-4010. MR 2425741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hubert Bray and Frank Morgan. An isoperimetric comparison theorem for Schwarzschild space and other manifolds. Proc. Amer. Math. Soc. 130 (2002) 1467-1472. MR 1879971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1